You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

A Short Proof of Stirling’s Formula

Hongwei Lou
The American Mathematical Monthly
Vol. 121, No. 2 (February 2014), pp. 154-157
DOI: 10.4169/amer.math.monthly.121.02.154
Stable URL:
Page Count: 4
  • Download ($19.00)
  • Cite this Item
Item Type
A Short Proof of Stirling’s Formula
Preview not available


Abstract By changing variables in a suitable way and using dominated convergence methods, this note gives a short proof of Stirling’s formula and its refinement.

Page Thumbnails